Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 787840, 11 pages
Research Article

An Odd Rearrangement of ()

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 13 November 2013; Accepted 31 December 2013; Published 26 February 2014

Academic Editor: Dumitru Motreanu

Copyright © 2014 Zheng Wang and Jiecheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zheng Wang and Jiecheng Chen, “An Odd Rearrangement of (),” Journal of Function Spaces, vol. 2014, Article ID 787840, 11 pages, 2014.